# SDR CA150803006

- Difficulty date: August 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 44,539 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BRAKE MALFUNCTION ON THE GROUND.  3 F/A FELL. OK TO CONTINUE DUTIES AT THE TIME.  RESOLUTION FILLING AND BLEEDING OF THE LOW PRESSURE CONTROL SYS OF ALTERNATE BRAKING CARRIED OUT IAW AMM 32-43-00-612-001-A. BRAKE SYSTEM BLEEDING CARRIED OUT IAW AMM 32-43-00-870-002.
